# SDR P5CA0401067

- Difficulty date: April 3, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 66,827 hours, 18,534 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 856CC11
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE TIME, CAPT'S MAIN PITOT LIGHT STAYED ON WITH SWITCH IN ON POSITION.  R&R CAPT'S PITOT PROBE.  OPS AND LEAK CHECK OK PER MM 34-11-01.
